Free Access
Volume 20, 2016
Page(s) 432 - 462
Published online 30 November 2016
  1. R. Adamczak and W. Bednorz, Exponential concentration inequalities for additive functionals of Markov chains. ESAIM: PS 19 (2015) 440–481. [CrossRef] [EDP Sciences] [Google Scholar]
  2. Y. Aït-Sahalia, Econometrics of Diffusion Models. John Wiley & Sons, Ltd. (2010). [Google Scholar]
  3. D. Bakry, P. Cattiaux and A. Guillin, Rate of convergence for ergodic continuous Markov processes: Lyapunov versus Poincaré. J. Funct. Anal. 254 (2008) 727–759. [CrossRef] [MathSciNet] [Google Scholar]
  4. R.F. Bass, Diffusions and elliptic operators. Springer, New York (1998). [Google Scholar]
  5. A.D. Bull, Honest adaptive confidence bands and self-similar functions. Electron. J. Stat. 6 (2012) 1490–1516. [CrossRef] [MathSciNet] [Google Scholar]
  6. J.V. Castellana and M.R. Leadbetter, On smoothed probability density estimation for stationary processes. Stochastic Process. Appl. 21 (1986) 179–193. [CrossRef] [MathSciNet] [Google Scholar]
  7. I. Castillo and R. Nickl, Nonparametric Bernstein–von Mises theorems in Gaussian white noise. Ann. Statist. 41 (2013) 1999–2028. [CrossRef] [MathSciNet] [Google Scholar]
  8. I. Castillo and R. Nickl, On the Bernstein–von Mises phenomenon for nonparametric Bayes procedures. Ann. Statist. 42 (2014) 1941–1969. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Chauveau and J. Diebolt, Estimation of the asymptotic variance in the CLT for Markov chains. Stoch. Models 19 (2003) 449–465. [CrossRef] [MathSciNet] [Google Scholar]
  10. X. Chen, Limit theorems for functionals of ergodic Markov chains with general state space. Mem. Amer. Math. Soc. 139 (1999) 664. [Google Scholar]
  11. V. Chernozhukov, D. Chetverikov and K. Kato, Anti-concentration and honest, adaptive confidence bands. Ann. Statist. 42 (2014) 1787–1818. [CrossRef] [MathSciNet] [Google Scholar]
  12. J. Chorowski and M. Trabs, Spectral estimation for diffusions with random sampling times. Stochastic Process. Appl. 126 (2016) 2976–3008. [CrossRef] [MathSciNet] [Google Scholar]
  13. F. Comte, V. Genon-Catalot and Y. Rozenholc, Penalized nonparametric mean square estimation of the coefficients of diffusion processes. Bernoulli 13 (2007) 514–543. [CrossRef] [MathSciNet] [Google Scholar]
  14. A. Dalalyan, Sharp adaptive estimation of the drift function for ergodic diffusions. Ann. Statist. 33 (2005) 2507–2528. [CrossRef] [MathSciNet] [Google Scholar]
  15. L. Galtchouk and S. Pergamenshchikov, Geometric ergodicity for classes of homogeneous Markov chains. Stochastic Process. Appl. 124 (2014) 3362–3391. [CrossRef] [MathSciNet] [Google Scholar]
  16. C.J. Geyer, Practical Markov chain Monte Carlo. Stat. Sci. 7 (1992) 473–483. [CrossRef] [Google Scholar]
  17. I.I. Gihman and A.V. Skorohod, Stochastic differential equations. Springer, Heidelberg (1972). [Google Scholar]
  18. E. Giné and R. Nickl, Confidence bands in density estimation. Ann. Statist. 38 (2010) 1122–1170. [CrossRef] [MathSciNet] [Google Scholar]
  19. E. Giné and R. Nickl, Mathematical foundations of infinite-dimensional statistical models. Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press (2015). [Google Scholar]
  20. E. Gobet, M. Hoffmann and M. Reiß, Nonparametric estimation of scalar diffusions based on low frequency data. Ann. Statist. 32 (2004) 2223–2253. [CrossRef] [MathSciNet] [Google Scholar]
  21. S. Gugushvili and P. Spreij, Nonparametric Bayesian drift estimation for multidimensional stochastic differential equations. Lith. Math. J. 54 (2014) 127–141. [CrossRef] [MathSciNet] [Google Scholar]
  22. L.P. Hansen and J.A. Scheinkman, Back to the future: generating moment implications for continuous-time Markov processes. Econometrica 63 (1995) 767–804. [CrossRef] [MathSciNet] [Google Scholar]
  23. L.P. Hansen, J.A. Scheinkman and N. Touzi, Spectral methods for identifying scalar diffusions. J. Econom. 86 (1998) 1–32. [CrossRef] [Google Scholar]
  24. W. Härdle, G. Kerkyacharian, D. Picard and A.Tsybakov, Wavelets, approximation, and statistical applications. Vol. 129 of Lecture Notes in Statistics. Springer-Verlag, New York (1998). [Google Scholar]
  25. M. Hoffmann, Adaptive estimation in diffusion processes. Stochastic Process. Appl. 79 (1999) 135–163. [CrossRef] [MathSciNet] [Google Scholar]
  26. M. Hoffmann and R. Nickl, On adaptive inference and confidence bands. Ann. Statist. 39 (2011) 2383–2409. [CrossRef] [MathSciNet] [Google Scholar]
  27. D. Kristensen, Pseudo-maximum likelihood estimation in two classes of semiparametric diffusion models. J. Econom. 156 (2010) 239–259. [CrossRef] [Google Scholar]
  28. Y.A. Kutoyants, Statistical inference for ergodic diffusion processes. Springer Series in Statistics. Springer-Verlag London, Ltd., London (2004). [Google Scholar]
  29. C. Lacour, Nonparametric estimation of the stationary density and the transition density of a Markov chain. Stochastic Process. Appl. 118 (2008) 232–260. [CrossRef] [MathSciNet] [Google Scholar]
  30. M. Ledoux, The concentration of measure phenomenon. Vol. 89 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (2001). [Google Scholar]
  31. E. Löcherbach, D. Loukianova and O. Loukianov, Penalized nonparametric drift estimation for a continuously observed one-dimensional diffusion process. ESAIM: PS 15 (2011) 197–216. [CrossRef] [EDP Sciences] [Google Scholar]
  32. M. GLow, On nonparametric confidence intervals. Ann. Statist. 25 (1997) 2547–2554. [CrossRef] [MathSciNet] [Google Scholar]
  33. H. Masuda, I. Negri and Y. Nishiyama, Goodness-of-fit test for ergodic diffusions by discrete-time observations: an innovation martingale approach. J. Nonparametr. Stat. 23 (2011) 237–254. [CrossRef] [MathSciNet] [Google Scholar]
  34. S.P. Meyn and R.L. Tweedie, Markov chains and stochastic stability. Cambridge University Press, Cambridge (2009). [Google Scholar]
  35. I. Negri and Y. Nishiyama, Goodness of fit test for ergodic diffusions by tick time sample scheme. Stat. Inference Stoch. Process. 13 (2010) 81–95. [CrossRef] [MathSciNet] [Google Scholar]
  36. R. Nickl and J. Söhl, Nonparametric Bayesian posterior contraction rates for discretely observed scalar diffusions. To appear in Ann. Statist. (2016). [Google Scholar]
  37. C.P. Robert, Convergence control methods for Markov chain Monte Carlo algorithms. Statistical Science 10 (1995) 231–253. [CrossRef] [MathSciNet] [Google Scholar]
  38. M. Rosenblatt, Density estimates and Markov sequences. In Nonparametric Techniques in Statistical Inference (Proc. Sympos., Indiana Univ., Bloomington, Ind., 1969). Cambridge Univ. Press, London (1970) 199–213. [Google Scholar]
  39. G.G. Roussas, Nonparametric estimation in Markov processes. Ann. Inst. Statist. Math. 21 (1969) 73–87. [CrossRef] [MathSciNet] [Google Scholar]
  40. E. Schmisser, Nonparametric estimation of the derivatives of the stationary density for stationary processes. ESAIM: PS 17 (2013) 33–69. [CrossRef] [EDP Sciences] [Google Scholar]
  41. V.G. Spokoiny, Adaptive drift estimation for nonparametric diffusion model. Ann. Statist. 28 (2000) 815–836. [CrossRef] [MathSciNet] [Google Scholar]
  42. B. Szabó, A.W. van der Vaart and J.H. van Zanten, Frequentist coverage of adaptive nonparametric Bayesian credible sets (with discussion). Ann. Statist. 43 (2015) 1391–1428. [CrossRef] [MathSciNet] [Google Scholar]
  43. H. Triebel, Theory of function spaces. Vol. 78 of Monographs in Mathematics. Birkhäuser Verlag, Basel (1983). [Google Scholar]
  44. F. van der Meulen and H. van Zanten, Consistent nonparametric Bayesian inference for discretely observed scalar diffusions. Bernoulli 19 (2013) 44–63. [CrossRef] [MathSciNet] [Google Scholar]
  45. A. van der Vaart and H. van Zanten, Donsker theorems for diffusions: necessary and sufficient conditions. Ann. Probab. 33 (2005) 1422–1451. [CrossRef] [MathSciNet] [Google Scholar]
  46. A. W. van der Vaart, Asymptotic statistics. Vol. 3 of Cambridge Series in Statistical and Probabilistic Mathematics. Cambridge University Press, Cambridge (1998). [Google Scholar]
  47. S. Yakowitz, Nonparametric density and regression estimation for Markov sequences without mixing assumptions. J. Multivariate Anal. 30 (1989) 124–136. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.